Not logged in? Join one of the busiest Cancer Forums on the Internet! Join Now!   Latest blog post: New Technology to Test For Cancer With a Single Drop of Blood

Advertisments:



Useful Links:

American Cancer Society
National Cancer Institute
Cancer Definition

My pupil looks like it is leaking into my iris. Please, please help!?

Anything relating to brain tumors symptoms, diagnosis, treatment and prognosis

My pupil looks like it is leaking into my iris. Please, please help!?

Postby lemmy » Sun Nov 25, 2012 7:01 pm

I have glaucoma and am completely blind in my left eye. I had a retinal detatchment last yr in my left eye and that was fixed and had tears in my retina in the right eye that was fixed by laser surgery. My vision is poor in my right eye, but i can still see.
I take combigan and lumigan twice a day in my right eye and left eye and pred forte and atropine twice a day only in my left eye.

Recently, my partner was looking at me and got extremely concerned. She said it looked like my pupil was leaking into my iris. We read that this could mean tumor in the brain? I am kind of a netvous wreck. I do not want to go blind in my right eye too.

It's saturday. Should I go to the hospital?

Thank you in advance...
lemmy
 
Posts: 1050
Joined: Thu Mar 31, 2011 4:31 am

My pupil looks like it is leaking into my iris. Please, please help!?

Postby gwyr » Sun Nov 25, 2012 7:16 pm

You pupil looks like a big black puddle, but it is actually like a camera aperture. Your pupil get bigger to let more light in and smaller to keep light out. A pupil cannot leak anymore than a camera lens could leak. That is just not its nature. If you are concerned, mention it to your ophthalmologist next time you go, but you do not need to visit an emergency room. The purpose of atropine is to keep your pupil dilated for two weeks at a time. The link below will give you more information about atropine.
gwyr
 
Posts: 980
Joined: Thu Mar 31, 2011 12:28 pm

My pupil looks like it is leaking into my iris. Please, please help!?

Postby chonen » Sun Nov 25, 2012 7:23 pm

You pupil looks like a big black puddle, but it is actually like a camera aperture. Your pupil get bigger to let more light in and smaller to keep light out. A pupil cannot leak anymore than a camera lens could leak. That is just not its nature. If you are concerned, mention it to your ophthalmologist next time you go, but you do not need to visit an emergency room. The purpose of atropine is to keep your pupil dilated for two weeks at a time. The link below will give you more information about atropine.
You need to be looked at by an ophthalmologist. This could be 'posterior synechiae'. You need this looked at... I would say go to the hospital because you have had all these other problems and cannot afford to have things go wrong here. Posterior synechiae are when the iris gets stuck onto the lens in places. You can end up with acute blockage of the drainage system of your anterior eye (you'll be familiar with this... glaucoma!) However, you're already putting timolol in that eye (i.e. glaucoma treatment). You may need other medication though... see link (and do a google image search to see if your eye looks like that).

A 'leaky-looking' pupil isn't what a brain tumour pupil looks like by the way. It's more of a dilation and lack of responsiveness to light.
chonen
 
Posts: 1023
Joined: Thu Mar 31, 2011 11:33 am


Return to Brain Tumors

 


  • Related topics
    Replies
    Views
    Last post